Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A convexity condition in Banach spaces and the strong law of large numbers


Author: Anatole Beck
Journal: Proc. Amer. Math. Soc. 13 (1962), 329-334
MSC: Primary 60.08
MathSciNet review: 0133857
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Anatole Beck, Une loi forte des grands nombres dans des espaces de Banach uniformément convexes, Ann. Inst. H. Poincaré 16 (1958), 35–45 (French). MR 0101551

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.08

Retrieve articles in all journals with MSC: 60.08


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0133857-9
Article copyright: © Copyright 1962 American Mathematical Society